# SDR HAL95001

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 5912150505
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - ITEM FROM M-71, NR 138547-1.  DURING SERVICE CHECK, FOUND A CRACK IN INBOARD FLAP HINGE (BRACKET ASSY) ON THE RIGHT WING.  VERIFIED CRACK  WITH EDDY CURRENT.  FOUND SMALL CRACK INDICATION AT THE LUG ON THE CASTING THAT IS THE ATTACH POINT FOR THE RETRACT CYLINDER.  REMOVED AND REPLACED BRACKET ASSY AND TORQUED PER DC-9 OVERHAUL MANUAL 27-50-1.  PART RECEIVED FROM DACO.  RECONNECTED FLAP ACTUATOR PER MM AND THE OPERATIONAL CHECK WAS OKAY.  (X)
